American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Berglund. Koszul spaces. Trans. Amer. Math. Soc. 366 (2014) 4551-4569.
Abstract, references, and article information   
View Article: PDF

[3] Dev Sinha and Ben Walter. Lie coalgebras and rational homotopy theory II: Hopf invariants. Trans. Amer. Math. Soc. 365 (2013) 861-883.
Abstract, references, and article information   
View Article: PDF

[4] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[5] Giovanni Bazzoni and Vicente Muñoz. Classification of minimal algebras over any field up to dimension $6$. Trans. Amer. Math. Soc. 364 (2012) 1007-1028. MR 2846361.
Abstract, references, and article information   
View Article: PDF

[6] Luc Menichi. A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011) 4443-4462. MR 2792995.
Abstract, references, and article information   
View Article: PDF

[7] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF

[8] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[9] Pascal Lambrechts and Victor Turchin. Homotopy graph-complex for configuration and knot spaces. Trans. Amer. Math. Soc. 361 (2009) 207-222. MR 2439404.
Abstract, references, and article information   
View Article: PDF

[10] Laura Scull. A model category structure for equivariant algebraic models. Trans. Amer. Math. Soc. 360 (2008) 2505-2525. MR 2373323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Grant Cairns and Barry Jessup. Cohomology operations for Lie algebras. Trans. Amer. Math. Soc. 356 (2004) 1569-1583. MR 2034319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steven Lillywhite. Formality in an equivariant setting. Trans. Amer. Math. Soc. 355 (2003) 2771-2793. MR 1975399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kathryn Hess and Paul-Eugène Parent. Emergence of the Witt group in the cellular lattice of rational spaces. Trans. Amer. Math. Soc. 354 (2002) 4571-4583. MR 1926889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Laura Scull. Rational $S^1$-equivariant homotopy theory. Trans. Amer. Math. Soc. 354 (2002) 1-45. MR 1859023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Antonio Gómez-Tato, Stephen Halperin and Daniel Tanré. Rational homotopy theory for non-simply connected spaces. Trans. Amer. Math. Soc. 352 (2000) 1493-1525. MR 1653355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Gammelin. Gorenstein space with nonzero evaluation map. Trans. Amer. Math. Soc. 351 (1999) 3433-3440. MR 1458300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edgar H. Brown Jr. and Robert H. Szczarba Jr.. On the rational homotopy type of function spaces. Trans. Amer. Math. Soc. 349 (1997) 4931-4951. MR 1407482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Georgia Triantafillou. Automorphisms of spaces with finite fundamental group . Trans. Amer. Math. Soc. 347 (1995) 3391-3403. MR 1316864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher Allday. Cyclic Sullivan-de Rham forms . Trans. Amer. Math. Soc. 347 (1995) 3971-3982. MR 1316843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin Raussen. Circle actions on rational homology manifolds and deformations of rational homotopy types . Trans. Amer. Math. Soc. 347 (1995) 137-153. MR 1273540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Octavian Cornea. There is just one rational cone-length . Trans. Amer. Math. Soc. 344 (1994) 835-848. MR 1260200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aniceto Murillo. On the evaluation map . Trans. Amer. Math. Soc. 339 (1993) 611-622. MR 1112376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Barry Jessup. Probing L-S category with maps . Trans. Amer. Math. Soc. 339 (1993) 351-360. MR 1112375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. Triantafillou. Isotropy groups of homotopy classes of maps . Trans. Amer. Math. Soc. 334 (1992) 37-48. MR 1044966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Aniceto Murillo. Rational fibrations in differential homological algebra . Trans. Amer. Math. Soc. 332 (1992) 79-91. MR 1079055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2